Translator Disclaimer
May, 1973 A Note on the Optimum Spacing of Sample Quantiles from the Six Extreme Value Distributions
Gunnar Kulldorff
Ann. Statist. 1(3): 562-567 (May, 1973). DOI: 10.1214/aos/1176342425

Abstract

The problems of asymptotically optimum spacing of sample quantiles in connection with asymptotically best linear unbiased estimation of the location parameter of an extreme value distribution of Type I or the scale parameter of an extreme value distribution of Type II or III, are essentially the same. Previous results for the scale parameter of an exponential distribution can therefore be used.

Citation

Download Citation

Gunnar Kulldorff. "A Note on the Optimum Spacing of Sample Quantiles from the Six Extreme Value Distributions." Ann. Statist. 1 (3) 562 - 567, May, 1973. https://doi.org/10.1214/aos/1176342425

Information

Published: May, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0258.62017
MathSciNet: MR356339
Digital Object Identifier: 10.1214/aos/1176342425

Subjects:
Primary: 62F10

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.1 • No. 3 • May, 1973
Back to Top